# SDR UIEA2017022000219

- Difficulty date: March 1, 2017
- Submitted: March 3, 2017
- Operation: Air carrier
- Aircraft: N656GT
- Make and model: Boeing 767281
- Aircraft serial: 23017
- Aircraft time: 58,177 hours, 41,643 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Bs 1217-1237
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO BAY BS 1237 - 1217, LBL 48 TO 72.  FITTING LOCATED UNDER REMOVED BATWINGS CORRODED. CLEANED & EVALUATED IAW SRM 51-10-02.  FOUND IN LIMITS IAW CMM 25-50-94. TREATED & PRIMED IAW SRM 51-20-01-OG-0.
